# SDR ASAA2015121314230

- Difficulty date: December 13, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 35,823 hours, 10,840 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  STARTED APU WITH NO VOLTS OR FREQUENCY INDICATIONS.  AFTER BLOCK IN,  GROUND POWER DROPPED OFFLINE AND SHOWED VOLTS/FREQUENCY AND ACCEPTED POWER ON NR 1 TRANSFER BUSS.  ACFT GROUNDED.    R & R STARTER GENERATOR IAW AMM 49-41-21-000-801 AND 49-41-21-400-801.
